Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Should I continue taking Postinor 2 Or Should I take the pills to make me have my period ?

Hi :D Im 16 years old and i had unprotected sex last night at 7pm.My boyfriend ejaculated in me and he bought Postinor 2 and i had the first pill at 830pm.And i had the 2nd pill at 8AM this morning.Should i continue taking Postinor 2 Or Should I take the pills to make me have my period? Because I do not want to upset my family and this is a lesson to me .PLease HELP
Asked On : Wed, 30 Mar 2011
Answers:  5 Views:  402
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello there..
welcome to healthcare magic forum..
There is no need for you to take any more tablets as you have already taken emergency contraception..You might notice slight delay in your next cycle or it might come early as well..
Please follow safe sex method from now on and avoid using emergency pills..
Hope this helps.
take care..
Answered: Wed, 30 Mar 2011
I find this answer helpful
  User's Response
Hi Jasmine

Welcome to HealthcareMagic.
Its fine now as you took Postinor 2 .You need not take anymore tablets.There can be side effects like , delay in your current period , intermittent bleeding.I advise you to follow contraception methods like barrier methods(condom ) ,ocp s , safe period calculation and avoid taking emergency contraception pills.
Take care.
Answered: Wed, 30 Mar 2011
I find this answer helpful
  User's Response
So doctor if in simple english this means i am/ will not/ get pregnant? Thank God! Thank you so much doctor. You really helped me alot.Do you have any other advises for me doctor?
Answered: Wed, 30 Mar 2011
  User's Response
What type of monthly pills should i take?
Answered: Wed, 30 Mar 2011
  User's Response
Is it expensive? When i should start taking it? and what does it do to me? IM so sorry if im asking to many questions. This is once in a lifetime oppurtunity chatting with a high educated doctor.
Answered: Wed, 30 Mar 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor